New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

mesea
Regular Member


Date Joined Nov 2006
Total Posts : 162
   Posted 1/20/2007 9:53 AM (GMT -7)   
Hi everybody!!!
 
Well, I took my shot yesterday, and it barely bled at all.  Yea!!!  I'm getting better at giving them.  Today, I only have one small needle-size red mark and even that looks like it is begining to fade.  Maybe I'm getting the hang of this after all.  Yesterday, after I took the shot I went to sleep for most of the afternoon.  I was extremely cold and think I was prob having chills and fever.  After I wake up I had that familiar feeling of being on the losing end of a fight.  I went to sleep early last night and this morning feel a whole lot better.  Hopefully the side effects will begin to fade soon. BYE!!!
 
Have A Great Saturday,
 
Sheila
 
 
 
 
yeah   yeah yeah yeah yeah yeah yeah yeah
 
 
GO SAINTS!!!!!
 
 
yeah   yeah yeah yeah yeah yeah yeah yeah

Fancystuff
New Member


Date Joined Jan 2007
Total Posts : 17
   Posted 1/20/2007 12:09 PM (GMT -7)   
yeah

What med are you on
Fancystuff

KIM


uppitycats
Veteran Member


Date Joined Jun 2005
Total Posts : 2135
   Posted 1/20/2007 12:27 PM (GMT -7)   
I'm so glad that's going well for you! Keep up the good work. The side effects will lessen in time -- but don't get too impatient! I'm thinking 2-3 months....
...I am not a doctor, nor health professional, and don't pretend to be one, here.....


TiaJoy
Regular Member


Date Joined Sep 2006
Total Posts : 59
   Posted 1/20/2007 12:32 PM (GMT -7)   
If I remember correctly, you are on avonex? I'm so glad its getting easier for you! I've been on it for about 4 months now. usually its doesnt hurt when i give myself the shot, but I still get nervous right when I'm giving it. The side effects are manageable with ibprofen, I try to take it around the clock for the 24 hours. Some weeks are better then others, I took my shot last night and today i have a headache and body aches, but its not too bad. I did find that doing the shot before bedtime is better for me, that way i sleep through the worst of it. You might want to try that and the ibprophen if you haven't already.

Kimber
Veteran Member


Date Joined Jun 2005
Total Posts : 1852
   Posted 1/20/2007 12:57 PM (GMT -7)   
You are doing such an outstanding job Sheila, hope it continues to improve for you each week!
 
 
 
 
Co-moderator for Multiple Sclerosis
 
Allow Healing Well to continue to help others, clink link for details

mesea
Regular Member


Date Joined Nov 2006
Total Posts : 162
   Posted 1/20/2007 1:41 PM (GMT -7)   
Fancystuff--I'm on Avonex.

I just started getting the pre-filled syringes because I just started giving myself the shot. I was going in so the nurse could give it because of some weakness and spasticity in my right arm. I had to do it one week because she wasn't there. I've been doing it every week since then.

Normally I do have it later on closer to bedttime on Thursdays. However, something came up and I had to wait for Friday morn. No prob really because I'm off on Fri and sleeping all day felt kind of good. Thanks for everyone's encouragement and well-wishes. I have to tell anyone who is afraid or nervous to do their on shot to go for it. I feel so empowered and strong enough to handle anything this disease brings me.

BYE!!!

Sheila

Post Edited (mesea) : 1/20/2007 1:46:36 PM (GMT-7)


rhondab
Veteran Member


Date Joined Mar 2006
Total Posts : 2146
   Posted 1/20/2007 5:35 PM (GMT -7)   
HEYYYYY SHEILA!!!!

I'm soooo glad u'r doing so good now! I'm sure this is no easy thing to do, but u'r doing great!! Btw....u ARE strong enuf to handle anything this disease or anything else throws at u. ;)
rhonda
Co-Moderator, MS Forum
 
*~*Sometimes the Lord calms the storm. Sometimes He lets the storm rage and calms His child.*~*


tkelly3287
Regular Member


Date Joined Jan 2007
Total Posts : 142
   Posted 1/20/2007 9:13 PM (GMT -7)   
My doc put me on the non pre filled shots (the one you have mix) b/c they have shown fewer side effects than the prefilled shot. So if you have bad reaction to the prefilled you can move to the non prefilled shot. Although, I have horrible side effects with it anyway.... I think that was more confusing than helpful.... eyes

mesea
Regular Member


Date Joined Nov 2006
Total Posts : 162
   Posted 1/22/2007 11:05 AM (GMT -7)   
I was on the kits you have to mix and to me the side effects are about the same. I had trouble drawing the medicine up into the syringe because the needle is so long. These pre-filled have a shorter needle and there is none of that messy mixing. Because of my right hand spasticity the pre-filled is better for me but good luck to you tkelly. Hope you do well. How long have been on Avonex?

BYE!!!

Sheila
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 16, 2017 2:22 AM (GMT -7)
There are a total of 2,906,031 posts in 318,913 threads.
View Active Threads


Who's Online
This forum has 158257 registered members. Please welcome our newest member, hfttfhtfdsa1.
207 Guest(s), 1 Registered Member(s) are currently online.  Details
borrelioburgdorferii